# SDR AWXA0000469

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 33,626 hours, 15,958 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, EMERGENCY DECLARED.  LOST NR 1 AND NR 2 HYD PUMP ON DOWNWIND WHEN FLAPS WERE SELECTED (AC WENT TO DIRECT LAW).  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE PUMP PRESSURE SWITCHES IAW MM 29-32-12, OPS CHECK GOOD.
